# SDR SIMA20180215005

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 34,189 hours, 29,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 104936
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS FOUND INOPERATIVE,  LT AND RT EXTERNAL OVERWING.  REMOVED AND REPLACED THE NR 4 BATTERY,  PERFOMED AN OPS CHECK IAW 33-700-17.  OPS CHECKED GOOD.
